Doklady Mathematics

, Volume 87, Issue 1, pp 1–2 | Cite as

On a class of boundary value problems in a strip for degenerate higher-order elliptic equations

Mathematics

Keywords

Sobolev Space Elliptic Equation Existence Theorem Uniqueness Theorem Trans Formation 

References

  1. 1.
    M. I. Vishik and V. V. Grushin, Mat. Sb. 79(121), 3–36 (1969).MathSciNetGoogle Scholar
  2. 2.
    A. D. Baev, Dokl. Math. 78(2), 763–764 (2008).MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    A. D. Baev, Vestn. Samarsk. Gos. Univ., Ser. Estestv. Nauki 3(62), 27–39 (2008).MathSciNetGoogle Scholar
  4. 4.
    S. Z. Levendorskii, Mat. Sb. 111(153), 483–501 (1980).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2013

Authors and Affiliations

  1. 1.Voronezh State UniversityVoronezhRussia

Personalised recommendations